Fri Jun 23, 2017 9:55 am
the only thing I can think of is do you have any swelling in your hands or legs? its unusual but some folks on bup do get peripheral edema (swelling). If the nerves are compressed from the swelling as they travel thru and around the limited bent elbow space and thru the tight wrist space, they can get pressure and numbness.
Do you have occupational or hobby use of your arms and wrists, that unrelated to bup could cause a carpal tunnel or ulnar tunnel?
Which fingertips? all 5 or just some? That info would help. Welcome!
Tue Jul 04, 2017 9:48 pm
Are you a smoker? I found my cold hands improved hugely when I went from smoking -> vaping -> nothing.
Wed Jul 05, 2017 5:14 pm
Numbness in hands and feet I have but I can't say it's from Suboxone.
Physical labor,blood sugar,neropathy,etc... and many more.
Fri Jul 07, 2017 8:38 pm
my fingers are numb on one hand. i'll eventually have to go to the chiropractor. i have a bone spur in my neck which causes it.
not sub related, at least i don't think. i've had a couple flare ups since on subs.
Sun Sep 10, 2017 11:07 am
I've been taking Suboxone oral 2 my 4x/day for about 4.5 months. Works GREAT on my Adhesive Arachnoiditis/Spinal Stenosis back pain! I have developed the numbness and tingling in my hands and now going up my arms, both left and right, more severe on right. It's getting progressively worse, to the point where I have to get up in the middle of the night just to relieve it. I've also got trigger finger now in my right ring finger.
I'm going to try going down to 3 doses a day and see if that helps. Hope it doesn't make my pain increase!
Sun Sep 10, 2017 12:22 pm
I'm afraid that it is more probably due to your spinal stenosis. My husband has the exact same thing and they determined that it was caused by compression of the nerves coming out of his spine. He had surgery to get it all cleared out a year and a half ago. The symptoms have improved somewhat, but not all the way. But nerves take so long to heal that his doctor says it's normal not to have total relief.
There's just nothing about the function of buprenorphine in the body that I can think of that would cause your symptoms, and there are so many possible reasons for it. Make sure you talk to your neurologist about your symptoms. Because you may end up needing surgery as well. Good luck to you!
P.S. My husband is not on any opioids. He will barely take opioids after surgery.